# SDR ERAA201406230043

- Difficulty date: June 22, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 48,942 hours, 59,543 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPOILER 2 PUSH OFF SWITCH LIGHT CAME ON IN FLIGHT.  VERIFIED PROBLEM ON RT WING BY DISCONNECTING 2700-P4 & THEN 9811-J172, IT WENT AWAY.  RAN NEW WIRE FROM 9811-J172 TO 2762-S6 TO E2 REPLACED.  GND TEST GOOD IAW MM 27-19-00.
